Authors: Huang, Huaping
Todorčević, Vesna 
Radenović, Stojan
Affiliations: Mathematics 
Title: Remarks on Recent Results for Generalized F-Contractions
Journal: Mathematics
Volume: 10
Issue: 5
First page: 768
Issue Date: 2022
Rank: ~M21a
ISSN: 2227-7390
DOI: 10.3390/math10050768
Abstract: 
In this paper, we give some remarks on the recent papers on generalized F-contractions. Our results unify and generalize the previous results in the existing literature. Moreover, we give an example to support our results. As an application, we give the existence and uniqueness of a solution to a class of differential equations.
Keywords: Fixed point | Generalized F-contraction | Integral equation | Strictly increasing function
Publisher: MDPI

Files in This Item:
File Description SizeFormat
VTodorcevic.pdf258.77 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

3
checked on May 23, 2024

Page view(s)

39
checked on May 9, 2024

Download(s)

10
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons